# SDR DXTA2023101297820

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 5,680 hours, 3,785 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EXTENDING THE SPEEDBRAKES IN FLIGHT WITH AUTOPILOT ON, WE EXPERIENCED THE LEFT WING DIP. THE AUTOPILOT MADE CORRECTIONS TO THE RIGHT WITH AILERONS. ALSO WHILE USING THE  SPEEDBRAKE HANDLE, IT FELT SPONGY. IT FELT SMOOTH BUT AS IT GOT CLOSER TO THE DETENT FOR FULLY EXTENDED POSITION IT FELT LIKE IT WANT TO MOVE FORWARD TO THE STOWED POSITION.  PERFORMED SPOILER POWER CONTROL UNIT PCU BUNGEE RIGGING AND FOUND THE RH #7 SPEEDBRAKE PANEL PCU BUNJEE OUT OF RIGGING.ADJUSTED THE BUNGEE ROD AS NECESSARY UNTIL RIGGING PIN WAS INSTALLED FREELY AND THE SPEEDBRAKE TRAVEL WAS WITHIN LIMITS. PERFORMED MULTIPLE SATISFACTORY OPERATIONAL CHECKS. ALL WORK PERFORMED IN REF WITH AMM 27-65-00.
